# SDR DALA2023111509425

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 7,602 hours, 897 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 ON GROUND WITH APU POWERING AIR CONDITIONING WE HAD A STRONG OLD SOCK ODOR IN CABIN. NO ODOR WHEN ENGINES POWERING AIR CONDITIONING ON DEPARTURE. ON ARRIVAL AT LOW POWER SETTINGS AND PACK FLOW SW LOW STRONG OLD SOCK SMELL RETURNED. (10,000 ' TO LANDING.) CORRECTIVE ACTION: T/S. INSPECTED APU. INSPECTED PLUMBING/TUBING & COMPONETS. NO LEAK NOTED. FOUND APU OIL LEVEL OVER SERVICED & OIL PUDDLED ON SCUPPER. REMOVED APU INTAKE. NO SIGHT OF OIL CONTAMINATION. RE-INSTALLED INTAKE PLENUMS. RAN APU-NO OIL LEAK NOTED. REMOVE INTAKE TO OZONE CONVERTOR. NO OIL. PACKING DAMAGED ON REMOVAL. REMOVED AND REINSTALLED APU BLEED VALVE. UNABLE TO FIND ANY OIL ON HTE APU BLEED VALVE. VERIFIED LEFT AND RIGHT OZONE CONVERTERS WERE CLEAN NO OIL CONTAMINATION. INSTALLED O RING FOUND DAMAGGED. PERFORMED LEVEL A DECONTAMINATION. ENGINES + APU RUN WITH PACKS NO SMELLS OR ODORS NOTED. (5044211)
